Ir al contenido

Documat


On a question of Sadullaev concerning boundary relative extremal functions

  • Ibrahim K. Djire [1] ; Jan Wiegerinck [2]
    1. [1] Jagiellonian University

      Jagiellonian University

      Kraków, Polonia

    2. [2] University of Amsterdam

      University of Amsterdam

      Países Bajos

  • Localización: Mathematica scandinavica, ISSN 0025-5521, Vol. 124, Nº 1, 2019, págs. 51-60
  • Idioma: inglés
  • DOI: 10.7146/math.scand.a-105141
  • Texto completo no disponible (Saber más ...)
  • Resumen
    • We study the relation between certain alternative definitions of the boundary relative extremal function. For various domains we give an affirmative answer to the question of Sadullaev whether these extremal functions are equal


Fundación Dialnet

Mi Documat

Opciones de artículo

Opciones de compartir

Opciones de entorno